# SDR WX0400057

- Difficulty date: November 30, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS-MAINTENANCE REPORTED SEVERAL CEILING EMERGENCY LIGHTS INOPERATIVE BETWEEN ROWS 11 AND 17.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY AT STATION 693R.  SYSTEM OPERATIONALLY CHECKED GOOD IAW 33-53-00. AIRCRAFT RETURNED TO SERVICE.
